Pacific Journal of Mathematics

On spaces of distributions strongly regular with respect to partial differential operators.

Z. Zielezny

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 267-275.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959660

Mathematical Reviews number (MathSciNet)
MR0328304

Zentralblatt MATH identifier
0247.35006

Subjects
Primary: 35H05

Citation

Zielezny, Z. On spaces of distributions strongly regular with respect to partial differential operators. Pacific J. Math. 43 (1972), no. 1, 267--275. https://projecteuclid.org/euclid.pjm/1102959660


Export citation

References

  • [1] E. A. Gorin, Asymptotic properties of polynomials and algebraic functions of several variables, Uspehi Mat. Nauk, 16 (1961), 91-118.
  • [2] E. A. Gorin and V. V. Grusin, Local theorems forpartialdifferentialequations with constant coefficients, Trudy Moskow. Mat. Obsc., 14 (1965), 200-210.
  • [3] L. Hrmander, On the theory of general partial differential operators, Acta Math., 94 (1955), 161-248.
  • [4] L. Hrmander, Linear Partial DifferentialOperators, New York, 1969.
  • [5] L. Schwartz, Theorie des Distributions 7-77, Paris, 1957-1959.
  • [6] F. Treves, Linear Partial DifferentialEquations with Constant Coefficients, New York-London-Paris, 1966.